# SDR JJBA20250925041

- Difficulty date: September 2, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SILL NR 2 BTW FR 23-30 FOUND CORRODED.  LT SILL NR 2 BTW FR 23-30 BLENDED AND FOUND OUT OF LIMITS.  LT SILL NR 2 BTW FR 23-30 REPLACED.
